MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET
Catalog Number 0210158000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a foreign object was found in the tubing found prior to use during inspection.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information:.

Brand Name
INRPLS HP W/COAX MULTI-ORIFICE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8315193
Report Number0001811755-2019-00506
Device Sequence Number18846877
Product Code FQH
UDI-Device Identifier37613327351003
UDI-Public37613327351003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210158000
Device Lot Number18143012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1